MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONFIDENCE SPINAL CEMENT SYSTEM INTRODUCER NEEDLE, DIAMOND TIP 11G X 4 INCHES; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

MEDOS INTERNATIONAL SàRL CH CONFIDENCE SPINAL CEMENT SYSTEM INTRODUCER NEEDLE, DIAMOND TIP 11G X 4 INCHES; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Model Number 283903411
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020 that during a procedure with viper 3d, a trocar broke in the patient's vertebra.The procedure was completed successfully with a four (4) minute delay.This report is for one (1) confidence spinal cement system introducer needle, diamond tip 11g x 4 inches.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image(s).The image(s) was reviewed, and the complaint condition was confirmed since the trocar is seen broken.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot.The dhr of product code 283903411, lot 237304, was reviewed and no non-conformance was observed during the manufacturing process.The product was released on april 2, 2019.Qty.(b)(4).The dhr was electronically reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the device history record (dhr) of product code 283903411, lot 237304, was reviewed and no non-conformance was observed during the manufacturing process.The product was released on april 02, 2019.H3, h6: a photo investigation was completed: the complaint device was not received for investigation.The following investigation is based on the images provided.The images were reviewed, and the complaint condition was confirmed since the trocar is seen broken.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONFIDENCE SPINAL CEMENT SYSTEM INTRODUCER NEEDLE, DIAMOND TIP 11G X 4 INCHES
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10644896
Report Number1526439-2020-01895
Device Sequence Number3650272
Product Code GAA
UDI-Device Identifier10705034209456
UDI-Public10705034209456
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number283903411
Device Catalogue Number283903411
Device Lot Number237304
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer10/16/2020
10/26/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date10/19/2020
11/16/2020
Patient Sequence Number1